Hail, Oliver
- When
- July 10, 7:50 PM CST to 7:52 PM CST
- Where
- Oliver County, 6 mi N of Center
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 47.200, -101.300
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 10, 1:51 PM CST, 5 hours 59 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 251 PM CDT SUN JUL 10 2005 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. MAIN CONCERN IS FOR TONIGHT. A STALLED WEAK FRONT BISECTS THE CWA AND AN UPPER TROUGH IS APPROACHING FROM THE WEST. GENERAL COOLING ALOFT WILL BE AIDED BY A SHORT WAVE TO BREAK A MID LEVEL CAP LATE THIS AFTERNOON. EXPECT THUNDERSTORMS TO DEVELOP OVER THE WEST AND THEN SPREAD INTO THE CENTRAL LATER THIS EVENING. CAPES ARE SIGNIFICANT AND SOME STORMS COULD HAVE DAMAGING WINDS AND LARGE HAIL. ALSO...THE SYSTEM WILL BE MOVING QUITE SLOW TO THE EAST TONIGHT...AND THERE MAY BE TRAINING OF STORMS AS THEY MOVE NORTHEAST. SOME AREAS OF CENTRAL ND WERE DELUGED A FEW DAYS AGO AND SOILS LIKELY REMAIN SATURATED. THE UPPER TROUGH WILL EXIT THE AREA MONDAY AFTERNOON. THEN THE UPPER RIDGE WILL REBOUND AND BRING A RETURN OF DRY WEATHER WITH ABOVE NORMAL TEMPERATURES THROUGH WEDNESDAY. .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT. FEW CHANGES IN THE LONG TERM PERIOD. CONTINUED UNCERTAINTY ON UPPER LEVEL PATTERN TOWARDS THE END OF THE WEEK AND INTO THE WEEKEND. HAVE ADDED LOW POPS FOR TIME PERIODS THAT LOOK TO HAVE THE BEST CHANCE OF PRECIP...BUT KEPT WEATHER MENTION OUT FOR NOW. GFS LONG AND DGEX NOW BRING IN A SHORT WAVE INTO THE NORTHERN CONUS. PLACEMENT RIGHT NOW IS WELL TO THE EAST AND WOULDT HAVE MUCH OF AN IMPACT ON WESTERN AND CENTRAL ND WEATHER BESIDES A COOLING TREND. 12Z GFS80 HAS A HIGHER AMPLITUDE TROUGH AND BRINGS IT RIGHT OVER THE FORECAST AREA. SO...WELL HOLD OFF ONCE AGAIN ON ANY MAJOR CHANGES UNTIL MODELS BECOME BETTER AGREEABLE IN LATER RUNS. && .BIS WATCHES/WARNINGS/ADVISORIES... ...FLASH FLOOD WATCH CENTRAL ND TONIGHT... && LM/NH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 406 AM CDT SUN JUL 10 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110905- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 406 AM CDT SUN JUL 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A NEARLY STATIONARY SURFACE TROUGH FROM CENTRAL MANITOBA CANADA THROUGH CENTRAL NORTH DAKOTA WILL BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. THUNDERSTORMS OVER CENTRAL MANITOBA CANADA WILL DEVELOP SOUTHWARD INTO WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE THIS AFTERNOON AND TONIGHT OVER WESTERN AND CENTRAL NORTH DAKOTA. THE PRIMARY THREAT FROM THE STORMS WILL BE VERY LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. RGT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT SUN JUL 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL NE MYLO 48.64N 99.62W
07/10/2005 1.00 INCH ROLETTE ND TRAINED SPOTTER
&&
KAWThe Bismarck radar (KBIS), 63 km away, was scanning. The volume nearest the first event began at 01:47 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 5465671.